# SDR IPXA2020102261569

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081166
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 2ND ROW AFT FROM FRONT FASTENERS 6, 7, 8 NR 2 ENGINE OUTBOARD LOWER PYLON FAIRING SKIN CRACK REPAIR ACCOMPLISH PERMANENT REPAIR.  REMOVED & REPLACE NR 2 PYLON FAIRING OUTBOARD SKIN, IAW SRM 51-40-21.
